# SDR ASAA2016040716302

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,319 hours, 9,849 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER POWER TRANSFER.  OPS NORMAL AFTER RESETTING CB IAW QRH. ACFT GROUNDED. VERIFIED SATCOM AVAILABLE AND OPS NORMAL, REF FIM TASK 23-15-00.
